# SDR RAAA96B2041

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing Door
- Part number: 65395031
- Condition: Missing
- Location: Bs 740
- Component: Boeing, 6522554
- Stage of operation: DE
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

ON DESCENT, AT 25,000 FT LOUD BANG SOUNDED IN CARGO COMPARTMENT AREA.  CHECKED AREA, APPEARED NORMAL.  AFTER LANDING AT AKN FOUND BODY FAIRING SECTION 46 ACCESS DOOR NR 3401 AT BS 740 MISSING.  REPLACED ACCESS DOOR NR 3401 AT AKN AND RETURNED TO ANC.  REPLACED ACCESS DOOR NR 3301 DUE IMPACT DAMAGE FROM UNKNOWN SOURCE AND WING TO BODY FAIRING BS 737 TO 780 LT AND RT.
